# SDR IPXA12571582

- Difficulty date: February 9, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 28,036 hours, 19,309 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141N541032
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, FLT DECK 212XAF FLOORBOARD DELAMINATED AFT OTBD CORNER AND INSERT MISSING.  FABRICATED FLT DECK 212XAF FLOORBOARD DELAMINATED IAW EO B757-5320-96 92-H.
